RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1434–1435 (Mi de10477)  

Short Communications

Normalization of Systems of Singular Integral Equations

G. V. Kovaleva

I. I. Mechnikov Odessa National University

Full text: PDF file (407 kB)

English version:
Differential Equations, 2001, 37:10, 1511–1513

Bibliographic databases:

UDC: 517.968
Received: 15.03.2001

Citation: G. V. Kovaleva, “Normalization of Systems of Singular Integral Equations”, Differ. Uravn., 37:10 (2001), 1434–1435; Differ. Equ., 37:10 (2001), 1511–1513

Citation in format AMSBIB
\Bibitem{Kov01}
\by G.~V.~Kovaleva
\paper Normalization of Systems of Singular Integral Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1434--1435
\mathnet{http://mi.mathnet.ru/de10477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1946054}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1511--1513
\crossref{https://doi.org/10.1023/A:1013340820052}


Linking options:
  • http://mi.mathnet.ru/eng/de10477
  • http://mi.mathnet.ru/eng/de/v37/i10/p1434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019